Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ladies with Paraguard Please help!..TMI BUT NEED HELP

Posted by on Oct. 12, 2009 at 11:50 AM
  • 6 Replies

 I have had my paraguard in since May. My first period with it was fine...but now everytime I have my period I get cramps so bad that I can't even sleep and nothing takes the pain away. I also get these really sharp pains like in my butt. Everytime I pee is when I get like the butt pains. It hurts so bad to do anything, and its only like this when I am on my period and the pain usually lasts about 2 or 3 days....Does this happen to anyone else before? I am honestly thinking of just going to the er and seeing if I can get it removed it hurts soo bad.


by on Oct. 12, 2009 at 11:50 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
2babybats
by on Oct. 12, 2009 at 11:54 AM

I'd talk to your doctor and have him/her give you an idea of what's going on. Paraguard has no hormones so it shouldn't do that to you. The only way I could think it would do that is if it was placed improperly...but that makes no sense either if it's only happening when you have your period.

Definitley talk to your doctor. Good luck.


sent4u5041
by on Oct. 12, 2009 at 12:00 PM

BUMP... 


Brandyh
by on Oct. 12, 2009 at 12:05 PM

ANYTIME your IUD is not feeling right get it checked!!!!!!!!!  It could have shifted and is jabbing you or your body may not like the IUD. 

Cafe GroupAdmin
by Head Admin on Oct. 12, 2009 at 8:09 PM

wave

Thank you for posting on the group!  We're glad you're here!

You may also want to post on  these CafeMom Groups:
Advice for Moms

Medical questions

We suggest joining and meeting other Moms in these Recommended Groups, too!

If you have a question or would like to share advice with other moms, just click the "Answers" tab at the top of every page on CafeMom.

The search bar at the top of every page can be used to search for specific information.

We hope you're enjoying the site!

     - The Cafe Group Admin Team

 

 





Please join:
 Advice for Moms        The CafeMom  Newcomers Club The CafeMom Newcomers Club
Kids, Fun & Photos! Kids, Fun & Photos!    Current Events & Hot Topics Current Events & Hot Topics
The Cafe                        CafeMom Hollywood

EmmysMom85
by on Oct. 12, 2009 at 8:11 PM

After this pregnancy I was going to get the paraguard. The doctor told me that there are less hormones meaning that my period could be heavier and more painful.

I'm not sure if what you are feeling is normal.

samthecat001
by on Oct. 12, 2009 at 8:13 PM

i have had Paragard for a total of.... maybe 6 years (twice).
the first time i had it it made my cramps worse for the first few months...then it was normal.  this time around i didn't even get extra bad cramps.
Paragard can make cramps worse for some people... temporarily or permanently
If you have fever or any other accompanying signs go to the ER right away - thats NOT normal.
as for the stabbing feeling.... i dont know... MAYBE its moved??? i have never run into this problem.
it may be completely unrelated - especially if it's inconsistent.
make an app with your gyn just to be sure.

 




 





 




  




                     Never look a gift Chuck Norris in the mouth,
                        because he will bite your damn eyes off.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)